×

zbMATH — the first resource for mathematics

A stage structure pest management model with impulsive state feedback control. (English) Zbl 1353.91032
Summary: A stage structure pest management model with impulsive state feedback control is investigated. We get the sufficient condition for the existence of the order-1 periodic solution by differential equation geometry theory and successor function. Further, we obtain a new judgement method for the stability of the order-1 periodic solution of the semi-continuous systems by referencing the stability analysis for limit cycles of continuous systems, which is different from the previous method of analog of Poincarè criterion. Finally, we analyze numerically the theoretical results obtained.

MSC:
91B76 Environmental economics (natural resource models, harvesting, pollution, etc.)
93B52 Feedback control
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Song, X.; Chen, L., Global asymptotic stability of a two species competitive system with stage structure and harvesting, Commun Nonlinear Sci Numer Simul, 6, 81-87, (2001) · Zbl 0994.34066
[2] Xiao, Y.; Chen, L., Analysis of a SIS epidemic model with stage structure and a delay, Commun Nonlinear Sci Numer Simul, 6, 35-39, (2001) · Zbl 1040.34096
[3] Pang, G.; Wang, F.; Chen, L., Extinction and permanence in delayed stage-structure predator-prey system with impulsive effects, Chaos Solitons Fract, 39, 2216-2224, (2009) · Zbl 1197.34158
[4] Huang, M.; Duan, G.; Song, X., A predator-prey system with impulsive state feedback control, Math Appl, 25, 3, 661-666, (2012)
[5] Zhao, Z.; Wang, T.; Chen, L., Dynamic analysis of a turbidostat model with the feedback control, Commun Nonlinear Sci Numer Simul, 15, 1028-1035, (2010) · Zbl 1221.93052
[6] Wang, T.; Chen, L., Nonlinear analysis of a microbial pesticide model with impulsive state feedback control, Nonlinear Dyn, 65, 1-10, (2011) · Zbl 1235.93108
[7] Huang, M.; Song, X.; Guo, H., Study on species cooperative systems with impulsive state feedback control, J Syst Sci Math Sci, 32, 3, 265-276, (2012) · Zbl 1274.34143
[8] Wei, C.; Chen, L., A Leslie-gower pest management model with impulsive state feedback control, Int J Biomath, 27, 4, 621-628, (2012) · Zbl 1289.92087
[9] Bainov, D.; Simeonov, P., Impulsive differential equations: periodic solutions and applications, (1993), Longman Scientific and Technical New York · Zbl 0815.34001
[10] Fu J, Wang Y. The mathematical study of pest management strategy. Discrete Dyn Nat Soc, in press. http://dx.doi.org/10.1155/2012/251942.
[11] Wei C, Zhang S, Chen L. Impulsive state feedback control of cheese whey fermentation for single-cell protein production. J Appl Math, in press. http://dx.doi.org/10.1155/2013/354095.
[12] Chen, L., Pest control and geometric theory of semi-continuous dynamical system, J Beihua Univ (Nat Sci), 12, 1, 1-9, (2011)
[13] Ma, Z.; Zhou, Y., Postgraduate education series: ordinary differential equation qualitative and stability theory, (2013), Science Press Beijing
[14] Chen, L., Theory and application of semi-continuous dynamical system, J Yulin Normal Univ (Nat Sci), 34, 2, 1-10, (2013)
[15] Diliberto, S. P., Contributions to the theory of nonlinear oscillations, I, (1950), Princeton University Press Princeton
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.